Archived

This topic is now archived and is closed to further replies.

Red Marks Fade while on Accutane?

4 posts in this topic

Alright im not sure if this is a little premature since i've only been on accutane for 12 days now, but for the most part or at least on my chest i don't really have any active zits but instead a lot of little dried out red marks all over. My question is weather i can expect these marks to fade out while on accutane or will i have to wait until my course is complete before i see improvement? Also is it the same deal for scaring, will i see improvement while on accutane or after its over? Any help is greatly appreciated.

Share this post


Link to post
Share on other sites

they will fade mostly as the redness and severity of your face dies down.

i have some scarring but very light and nothing make up cant cover.

Share this post


Link to post
Share on other sites

Im on week 12 and ive noticed that the red marks I had prior to starting accutane have almost diminished (since being on accutane), but the ones developed during accutane are at full force.

Share this post


Link to post
Share on other sites

I would think they should fade simply because you'll stop breaking out as much and they will get a chance to heal. :) At least I hope that's what happens for me too!

Share this post


Link to post
Share on other sites